MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SSF-220
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii and malposition.
 
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii." healthcare professional later reported right side superior implant malposition.Device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15941366
Report Number9617229-2022-08215
Device Sequence Number6200764
Product Code FTR
UDI-Device Identifier10888628033078
UDI-Public10888628033078
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model NumberSSF-220
Device Catalogue NumberSSF-220
Device Lot Number3448141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight56 KG